# SDR SWAA022795

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 52,798 hours, 46,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
